# SDR FDEA201008203061

- Difficulty date: August 20, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 42,381 hours, 28,172 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082616
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION MAIN CABIN FLOORBEAM TOP TEE CAP BS. 380 RBL 45 TO RBL 61 CUTOUT AREA DAMAGE, DIM: 2 1/2" X 1" IAW SRM 53-10-8. FABRICATED TWO REPAIR   ANGLES FROM 7075TO HEAT TREATED TO T6 CONDITION IAW FAS ENGINEERING REPORT  2-37153-801 REV A DIM: 5 1/2" X 2 5/8" & 10 1/2"  X 2 3/8". FABRICATED ONE FILLER IAW SRM 53-10-8 FIG 2 AND INSTALLED REPAIR PARTS & STIFFNER IAW SRM 51-30-2.
